# SDR ASMF2016072600016

- Difficulty date: June 8, 2016
- Submitted: July 26, 2016
- Operation: Air carrier
- Aircraft: N520AM
- Make and model: Boeing 737-81Q
- Aircraft serial: 29052
- Aircraft time: 50,537 hours, 18,092 cycles
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Axle
- Part number: 161A11303
- Part serial: N1AL0240
- Condition: Damaged
- Location: Rt Mlg
- Part time: 50,537 hours, 18,092 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING TRANSIT CHECK, IT WAS DETECTED A HIGH TEMPERATURE LOW PRESSURE AT MAIN WHEEL ASSY NUMBER 4.  MAINTENANCE PERSONNEL PERFORMED THE FLAT SPOTTED TIRES CONDITIONAL INSPECTION IAW AMM 05-51-16-210-801 DETECTING PAINT ERODED IN THE TRANSDUCTOR HOUSING AND DISCOLORATION ON SHAFT CHROME AND INSPECTION PERSONNEL EVALUATED THE DAMAGE AND FOUND IT OUT OF LIMITS IAW AMM 32-11-85. AIRCRAFT WAS SENT TO THE HANGAR, THE NRC’S A0238685, A0238686 AND A0238687 WERE ISSUED TO REPAIR THE DAMAGE DETECTED AND THE MAIN WHEEL ASSY AND BRAKE ASSEMBLY NUMBERS 3 AND 4 WERE REPLACED IAW AMM 32-45-11, AMM 32-41-41, THE RIGHT MAIN LANDING GEAR AXLE WAS REPLACED IAW AMM 32-11-85, THE RIGHT OUTBOARD ANTISKID VALVE WAS REPLACED IAW AMM 32-42-31, TESTED CORRECT.
